# SDR 2004UALA01045

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Aircraft time: 53,583 hours, 6,103 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPARK ON F-C SEAT 3A CEILING PANEL, F-C ALL SIDE WALL LIGHT AND CEILING LIGHT INOPERATIVE.  WIRE BUNDLE W2884 WAS FOUND TO HAVE CHAFED AGAINST A STOW BIN CUT OUT, WHICH HAD LOST ITS PROTECTIVE "CATERPILLAR" COVER.  THE WIRE HARNESS, FROM DM8470 TO DM8468, WAS REPLACED AND SECURED PER WDM 33-21-11.  THE PROTECTIVE "CATERPILLAR" COVER WAS ALSO REPLACED.
